Conjugate function method for numerical conformal mappings

Harri Hakula, Tri Quach*, Antti Rasila

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


We present a method for numerical computation of conformal mappings from simply or doubly connected domains onto so-called canonical domains, which in our case are rectangles or annuli. The method is based on conjugate harmonic functions and properties of quadrilaterals. Several numerical examples are given.

Original languageEnglish
Pages (from-to)340-353
Number of pages14
JournalJournal of Computational and Applied Mathematics
Issue number1
StatePublished - 1 Jan 2013
Externally publishedYes


  • Canonical domains
  • Conformal modulus
  • Numerical conformal mappings
  • Quadrilaterals


Dive into the research topics of 'Conjugate function method for numerical conformal mappings'. Together they form a unique fingerprint.

Cite this